# SDR ASAA2017060921001

- Difficulty date: June 9, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 33,330 hours, 10,003 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 653094
- Condition: Failed
- Location: Rt Ram Air
- Part time: 8,318 hours, 2,479 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED INFLIGHT, WOULD NOT COOL DOWN. SHUTOFF PACK IAW QRH PROCEDURES.  ACFT GROUNDED. CONFIRMED FAULT, RT PACK-ZONE TEMP CONTROLLER BITE TEST SHOWS HARD FAIL FOR THE RT RAM AIR ACTUATOR, WOULD NOT RESET.  LT PACK-ZONE TEMP CONTROLLER SHOWS NO FAULTS. REMOVED & REPLACED THE RT RAM AIR ACTUATOR IAW AMM 21-51-21, GROUND FUNCTIONAL CHECK NORMAL IAW AMM 21-61-00-700-806-002.
